Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 107, NWS Indianapolis, IN

July 14, 2015Daviess County, Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 14, 2015, 5:41 AM EDT for Daviess County, Knox County, Indiana. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 5:41 AM EDT (09:41 UTC)
Expired
Jul 14, 2015, 6:04 AM EDT
In force
23 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Daviess County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 54 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:48 AM EDTTSTM WND DMGMonroe City, INTREE LIMBS FELL ON VEHICLE AND FENCE
Jul 14, 5:48 AM EDTHAIL 0.88Monroe City, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 3:06 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1504 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS53 KIND 140941
SVRIND
INC027-083-141015-
/O.NEW.KIND.SV.W.0107.150714T0941Z-150714T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
541 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN KNOX COUNTY IN SOUTHWEST INDIANA...

* UNTIL 615 AM EDT

* AT 539 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  VINCENNES...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON...MONROE CITY...WHEATLAND...GLENDALE FISHERY AND
  ALFORDSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3851 8699 3850 8706 3853 8710 3851 8715
      3855 8719 3854 8725 3850 8730 3854 8736
      3851 8738 3853 8739 3853 8744 3860 8763
      3868 8757 3869 8753 3878 8748 3861 8692
      3850 8692 3849 8694
TIME...MOT...LOC 0941Z 293DEG 37KT 3866 8737

HAIL...0.88IN
WIND...60MPH

$$

RYAN
2 follow-up statements
181 
WWUS53 KIND 140957
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
557 AM EDT TUE JUL 14 2015

INC083-141007-
/O.CAN.KIND.SV.W.0107.000000T0000Z-150714T1015Z/
KNOX IN-
557 AM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KNOX COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3853 8710 3853 8713 3851 8715 3855 8719
      3854 8724 3857 8725 3858 8724 3859 8725
      3860 8724 3863 8725 3870 8722 3861 8692
      3850 8692 3849 8694
TIME...MOT...LOC 0957Z 293DEG 37KT 3859 8718

$$

INC027-141015-
/O.CON.KIND.SV.W.0107.000000T0000Z-150714T1015Z/
DAVIESS IN-
557 AM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DAVIESS COUNTY UNTIL 615 AM EDT...

AT 555 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHINGTON...
AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GLENDALE FISHERY AND ALFORDSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3853 8710 3853 8713 3851 8715 3855 8719
      3854 8724 3857 8725 3858 8724 3859 8725
      3860 8724 3863 8725 3870 8722 3861 8692
      3850 8692 3849 8694
TIME...MOT...LOC 0957Z 293DEG 37KT 3859 8718

HAIL...0.88IN
WIND...60MPH

$$

RYAN
112 
WWUS53 KIND 141004
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
604 AM EDT TUE JUL 14 2015

INC027-141014-
/O.CAN.KIND.SV.W.0107.000000T0000Z-150714T1015Z/
DAVIESS IN-
604 AM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIESS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3853 8710 3853 8713 3851 8715 3855 8719
      3854 8724 3857 8725 3858 8724 3859 8725
      3860 8724 3863 8725 3870 8722 3861 8692
      3850 8692 3849 8694
TIME...MOT...LOC 1004Z 293DEG 37KT 3855 8710

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:28 AM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 14, 4:28 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 AM EDT TUE JUL 14 2015

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 422 AM EDT TUE JUL 14 2015

ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS
HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES
RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES
ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW.

&&

.NEAR TERM /TODAY/...

ISSUED AT 422 AM EDT TUE JUL 14 2015

THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN COUNTIES AT 4. WITH SOME
INSTABILITY STILL AVAILABLE SEVERE THUNDERSTORM WATCH CONTINUES IN
THAT AREA. OVER THE NEXT COUPLE OF HOURS SHOULD SEE THAT POTENTIAL
SINK SOUTH OF THE AREA. MOVING INTO THE MORNING COULD SEE A FEW
BRIEF HOURS WITH MINIMAL ACTIVITY IN THE AREA BUT THEN MODELS ARE
SHOWING MOVE ACTIVITY DEVELOPING WITH ANOTHER WAVE MOVING IN FROM
THE NORTHWEST ALONG WITH A WEAK COLD FRONT. WITH A LITTLE TIME TO
RECHARGE AND MULTIPLE BOUNDARIES LEFT ACROSS THE AREA TO INTERACT
WITH COULD SEE SEVERE STORMS DEVELOP AGAIN THIS AFTERNOON...WITH THE
GREATEST POTENTIAL IN THE SOUTHERN AND EASTERN COUNTIES. CURRENTLY
LOOKS LIKE BEST TIMING FOR INITIATION WOULD BE IN THE 16-20Z
TIMEFRAME...WITH ALL STORMS BEING SOUTH AND EAST OF THE FORECAST
AREA BY 0Z.

WITH CREEKS AND STREAMS HIGH AND SATURATED SOILS DECIDED TO
CONTINUE WITH FLASH FLOOD WATCH ACROSS THE SOUTHERN AND EASTERN
COUNTIES WHERE CHANCES FOR THUNDERSTORMS ARE HIGHEST TODAY. NOT
EXPECTING WIDESPREAD HIGH RAINFALL AMOUNTS...BUT A QUICK INCH OF
RAIN COULD PRODUCE FLASH FLOODING CONDITIONS IN PLACES DUE TO
ANTECEDENT CONDITIONS.

HIGH TEMPERATURES TODAY SHOULD GET INTO THE MIDDLE 80S NORTH TO
LOWER 90S SOUTHWEST AND HIGH HUMIDITY IS EXPECTED TO LAST THROUGH
THE DAY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...

ISSUED AT 422 AM EDT TUE JUL 14 2015

HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONTAL PASSAGE WILL ALLOW
DRY WEATHER TO FINALLY PROVIDE A BRIEF BREAK FROM THE CONSTANT
THREAT OF THUNDERSTORMS OF THE LAST SEVERAL DAYS. COOLER AND LESS
HUMID AIR WILL MOVE INTO PLACE FOR WEDNESDAY BUT HUMIDITY WILL START
TO RETURN BY THURSDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. AS IT
DOES SO A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA
LATE THURSDAY NIGHT BRINGING THUNDERSTORM CHANCES BACK TO NORTHWEST
PORTIONS OF THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL
WITH HIGHS IN THE UPPER 70S TO LOWER 80S.

ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS
HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES
RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES
ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
ISSUED AT 148 AM EDT TUE JUL 14 2015

MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY
THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW
ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM
FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL
PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE
UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT
LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY
BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH
PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE
SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT
WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT
WITH TIMING ERRORS POSSIBLE.

850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG
WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S
POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM
BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES.

&&

.AVIATION /DISCUSSION FOR THE 140600Z TAFS/...
ISSUED AT 1200 AM EDT TUE JUL 14 2015

SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH
COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS
SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS
WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE
VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND
GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION.

POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS
DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW.

OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9
KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14
KTS BY LATE MORNING TUESDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ038>042-046>049-
053>057-061>065-068>072.

FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>037-043>045-051-052-060-067.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM...MK
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
736 PM EDT MON JUL 13 2015

INZ021-028>031-035>049-051>057-060>065-067>072-142345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
736 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH
DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL
AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH
AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN
SECTIONS THIS EVENING.

RIVER FLOODING WILL ALSO CONTINUE.

HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY
RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING.
HIGH HEAT INDICES.

TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST
CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT.  THE
HEAT THIS AFTERNOON EARLY THIS EVENING.

DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW
WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE
ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH
COULD BE SEVERE AND OR PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND
EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY
ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED.

THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE
IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY.

FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK.

DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW
PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL
INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT
IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE
THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jul 14, 2:19 AM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND DMG     SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   BROADCAST MEDIA

            NUMEROUS TREES DOWN SHORTLY BEFORE AND AFTER THIS
            TIME...SEVERAL ON VEHICLES. SIGNIFICANT TREE DAMAGE
            REPORTED AT CRAWFORDSVILLE AND LYNHURST. DAMAGE ALSO AT
            GERRARD AND 21ST STREET.

&&

BHH
Local storm report, Jul 14, 2:24 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   BROADCAST MEDIA

            STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
            STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
            ROAD.

0220 AM     FLOOD            SPEEDWAY                39.79N  86.25W
07/14/2015                   MARION             IN   BROADCAST MEDIA

            STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
            STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
            ROAD.

&&

BHH
Local storm report, Jul 14, 2:45 AM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     2 SE INDIANAPOLIS       39.76N  86.12W
07/14/2015                   MARION             IN   TRAINED SPOTTER

            A FEW TREE BRANCHES DOWN UP TO 1.5 INCHES THICK AND
            SEVERAL FEET THICK

&&

BHH
Local storm report, Jul 14, 3:01 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     HAIL             1 SW SHELBYVILLE        39.51N  85.79W
07/14/2015  E0.25 INCH       SHELBY             IN   PUBLIC

&&

BHH
Local storm report, Jul 14, 3:29 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     2 SW INDIANAPOLIS       39.76N  86.17W
07/14/2015                   MARION             IN   STATE OFFICIAL

            INDIANA DHS CALLED REPORTING TREES DOWN...POWER LINES
            DOWN AND DAMAGE TO HOMES FROM AROUND 10TH AND TIBBS
            STREET TO MERIDIAN STREET AND THOMPSON ROAD.

&&

MKOCH
Local storm report, Jul 14, 4:13 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     FLOOD            NASHVILLE               39.20N  86.24W
07/14/2015                   BROWN              IN   LAW ENFORCEMENT

            WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
            POWERLINES DOWN.

0236 AM     TSTM WND DMG     NASHVILLE               39.20N  86.24W
07/14/2015                   BROWN              IN   LAW ENFORCEMENT

            WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
            POWERLINES DOWN.

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:14 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren46 min
Jul 13, 8:35 PM EDTAreal Flood WarningINDHendricks, Montgomery, Putnam3 hr
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam46 min
Jul 13, 8:51 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam24 min
Jul 13, 8:54 PM EDTTornado WarningINDTippecanoe, Warren36 min
Jul 13, 9:01 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam50 min
Jul 13, 9:23 PM EDTTornado WarningINDTippecanoe, Warren19 min
Jul 13, 9:34 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen41 min
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby37 min
Jul 13, 9:54 PM EDTAreal Flood WarningINDHendricks, Morgan4 hr
Jul 13, 9:56 PM EDTSevere Thunderstorm WarningINDHendricks15 min
Jul 13, 10:15 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen33 min
Jul 13, 10:26 PM EDTAreal Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson44 min
Jul 13, 10:36 PM EDTFlash Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:47 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Morgan5 hr
Jul 13, 10:55 PM EDTFlash Flood WarningINDHamilton, Hancock, Marion5 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDOwen56 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDTippecanoe7 days
Jul 13, 11:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown23 min
Jul 13, 11:27 PM EDTSevere Thunderstorm WarningINDHamilton, Marion19 min
Jul 13, 11:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown19 min
Jul 13, 11:35 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 12:45 AM EDTAreal Flood WarningINDShelby3 hr
Jul 14, 1:15 AM EDTFlash Flood WarningINDRandolph6 hr
Jul 14, 1:23 AM EDTRiver Flood WarningINDJohnson7 days
Jul 14, 1:23 AM EDTRiver Flood WarningINDBoone, Marion18 hr
Jul 14, 2:06 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 14, 2:14 AM EDTSevere Thunderstorm WarningINDMarion23 min
Jul 14, 2:16 AM EDTAreal Flood WarningINDBoone, Hendricks, Johnson, Marion, Montgomery13 hr
Jul 14, 4:07 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDBartholomew16 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion, Morgan60 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion21 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDJackson, Jennings, Washington19 hr
Jul 14, 5:01 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings, Shelby4 hr
Jul 14, 7:48 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings24 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew, Jackson53 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew33 hr
Jul 14, 1:13 PM EDTRiver Flood WarningINDPutnam26 hr
Jul 14, 4:26 PM EDTSpecial Weather StatementINDScott19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.